# SDR UIEA2012062500281

- Difficulty date: June 19, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 81,102 hours, 15,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT DOOR SIDE EMERGENCY LIGHT INOPERATIVE.   FOUND BULB LOOSE, SECURED, OPS CHECKED NORMAL IAW MM 33-51-00-501.
